Title of article :
Asymptotic trichotomy for positive solutions of a class of odd order nonlinear neutral difference equations
Author/Authors :
Wan-Tong Li، نويسنده , , Sui Sun Cheng، نويسنده ,
Issue Information :
هفته نامه با شماره پیاپی سال 1997
Pages :
8
From page :
101
To page :
108
Abstract :
A class of neutral type nonlinear difference equations is studied. We show that eventually positive solutions either converge to zero, to positive constants, or to positive infinity. Sufficient conditions are then provided for the existence of these solutions. Partial converses are also given.
Keywords :
positive solutions , trichotomy , Knaster-Tarski fixed point theorem , Neutral difference equations
Journal title :
Computers and Mathematics with Applications
Serial Year :
1997
Journal title :
Computers and Mathematics with Applications
Record number :
918187
Link To Document :
بازگشت